A 20-year-old female asked:
i have been on the depo-provera shot birth control for about two months now and since i began i've constantly had brown discharge is this normal?
1 doctor answer
Dr. Stephen Pappachen answered
21 years experience Obstetrics and Gynecology
Yes: Sounds like the system is getting used to the new regimen. Give it about three cycles (months). If the bleeding is still irregular, a work up (ob/gyn) would be reasonable.
Answered on Dec 21, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Two yrs and 2 months after i had hip replacement i have pain in my bum area on the side of the surgery is this normal
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!